Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 85, NWS Louisville, KY

June 26, 20136 counties in Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2013, 3:19 PM EDT for 6 counties in Indiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 3:19 PM EDT (19:19 UTC)
Expired
Jun 26, 2013, 4:05 PM EDT
In force
46 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Clark County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Scott County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 70 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:22 PM EDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

603 
WUUS53 KLMK 261919
SVRLMK
INC019-061-077-117-143-175-262005-
/O.NEW.KLMK.SV.W.0085.130626T1919Z-130626T2005Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
319 PM EDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...
  EXTREME NORTH CENTRAL HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
  WESTERN JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHEASTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
  SCOTT COUNTY IN SOUTH CENTRAL INDIANA...
  WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 405 PM EDT

* AT 314 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BROWNSTOWN TO 6 MILES NORTH OF SALEM TO PAOLI...AND
  MOVING EAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  SALEM...SCOTTSBURG...TROTTER CROSSING...LIVONIA...REGO...
  HARDINSBURG...PUMPKIN CENTER...GEORGETOWN...CANTON...LITTLE YORK...
  ROSEBUD...NEW PHILADELPHIA...FREDERICKSBURG...HARRISTOWN...BECKS
  MILL...ORGAN SPRINGS...LEOTA...AUSTIN...NEW SALEM AND SOUTH BOSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3863 8554 3841 8599 3842 8603 3840 8603
      3840 8625 3842 8626 3842 8631 3840 8631
      3840 8653 3846 8653 3867 8607 3877 8602
      3876 8590 3873 8588 3874 8586 3881 8580
      3883 8573 3882 8563 3891 8553
TIME...MOT...LOC 1919Z 275DEG 35KT 3888 8605 3868 8607
          3854 8638

HAIL...<.75IN
WIND...70MPH

$$

EER
1 follow-up statement
237 
WWUS53 KLMK 262003
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 PM EDT WED JUN 26 2013

INC019-061-077-117-143-175-262013-
/O.EXP.KLMK.SV.W.0085.000000T0000Z-130626T2005Z/
SCOTT IN-WASHINGTON IN-ORANGE IN-JEFFERSON IN-HARRISON IN-CLARK IN-
403 PM EDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLARK...EXTREME
NORTH CENTRAL HARRISON...WESTERN JEFFERSON...SOUTHEASTERN ORANGE...
WASHINGTON AND SCOTT COUNTIES WILL EXPIRE AT 405 PM EDT/305 PM 
CDT/...

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM EDT.

LAT...LON 3863 8554 3841 8599 3842 8603 3840 8603
      3840 8625 3842 8626 3842 8631 3840 8631
      3840 8653 3846 8653 3867 8607 3877 8602
      3876 8590 3873 8588 3874 8586 3881 8580
      3883 8573 3882 8563 3891 8553
TIME...MOT...LOC 2003Z 275DEG 35KT 3884 8550 3864 8552
          3850 8583

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:33 PM EDT, 46 minutes earlier.

Area forecast discussion, Jun 26, 2:33 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
233 PM EDT WED JUN 26 2013

.SHORT TERM (TONIGHT THROUGH THURSDAY)...
ISSUED AT 233 PM EDT TUE JUNE 26 2013

A SMALL CLUSTER OF STORMS HAS FORMED THIS AFTERNOON AND AT THIS
WRITING IS CROSSING SOUTHWEST INDIANA AHEAD OF AN UPPER VORT MOVING
ACROSS NORTHERN INDIANA. THIS AREA OF STORMS MAY GROW UPSCALE AS IT
ENCOUNTERS A VERY MOIST, WARM, UNSTABLE ATMOSPHERE TO ITS SOUTH.
ADDITIONAL NEW DEVELOPMENT WILL BE POSSIBLE AS WELL.  A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 10PM CDT/11PM EDT WEST OF THE
BLUE GRASS, THOUGH THE GREATEST THREAT OF SEVERE WEATHER WILL BE
BETWEEN 3PM AND 9PM.

LAST NIGHT THUNDERSTORMS DROPPED HEAVY RAIN ACROSS PARTS OF SOUTHERN
INDIANA AND NORTHERN KENTUCKY, ESPECIALLY FROM SALEM TO LOUISVILLE.
THE GROUND IS STILL VERY WET, AND ONE-HOUR FLASH FLOOD GUIDANCE IN
THIS AREA IS AS LOW AS 0.90". SO, WE'VE HOISTED A FLASH FLOOD WATCH
ACROSS SOUTHERN INDIANA AND NORTHERN KENTUCKY FOR THIS EVENING AND
TONIGHT.

ON THURSDAY A WEAK SURFACE TROF WILL MOVE THROUGH AND MAY BE
ACCOMPANIED BY A FEW SHOWERS AND THUNDERSTORMS.  IT WILL ALSO SHIFT
OUR WINDS AROUND TO THE WEST-NORTHWEST, AND WINDS MAY GUST INTO THE
20-25MPH RANGE BY AFTERNOON.

IT WILL BE A VERY MUGGY NIGHT WITH LOWS ONLY IN THE LOWER 70S AND
HIGH HUMIDITY. HIGH TEMPERATURES THURSDAY WILL MOSTLY BE IN THE
MIDDLE AND UPPER 90S.

.LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...
ISSUED AT 309 PM EDT WED JUN 26 2013

IN THE EXTENDED FORECAST PERIOD, THE WFO LMK AREA TRANSITIONS INTO A
NORTHWEST FLOW PATTERN. THE SURFACE FRONTAL ZONE IS ESSENTIALLY
STALLED FROM NORTHEAST TO SOUTHWEST ACROSS CENTRAL KENTUCKY THROUGH
FRIDAY. THIS WARRANTS AT LEAST A SLIGHT CHANCE/CHANCE MENTION OF
SHOWERS AND THUNDERSTORMS, GIVERN THE SLIGHTLY STRONGER SHEAR AND
INSTABILITY ALOFT ALONG THE SOUTHERN EDGE OF THE SHORTWAVE ROTATING
DOWN FROM THE GREAT LAKES REGION.

THERE IS A SLIGHT BREAK IN THE RAIN FRIDAY NIGHT, BUT THE UPPER LOW
OVER THE GREAT LAKES SHARPENS OVER THE WEEKEND. THIS WILL ENHANCE
LIFT OVER SOUTHEAST INDIANA/SOUTHWEST OHIO...MOVING INTO CENTRAL
KENTUCKY BY 12Z SATURDAY. AS THIS TROUGH DEVELOPS INTO A CLOSED LOW
OVER SOUTHERN ILLINOIS AND WEST KENTUCKY...THE DIURNAL CHANCE OF
SHOWERS AND THUNDERSTORMS WILL BECOME MORE PERSISTENT DAY AND NIGHT
INTO SUNDAY.

FROM SUNDAY THROUGH TUESDAY, CHANCE POPS WILL CONTINUE AS MOISTURE
GETS PULLED UP FROM AN INVERTED TROUGH OVER THE LOWER MISSISSIPPI
VALLEY INTO THE TENNESSEE VALLE, ALONG AND EAST OF THE CLOSED LOW.
CANNOT RULE OUT NON-DIURNAL CHANCE OF SHOWERS AND THUNDERSTORMS WITH
THIS LOW PRESSURE CENTER.

TEMPERATURE-WISE, TEMPERATURES AFTER FRIDAY WILL FALL BACK BELOW
SEASONAL LEVELS INTO THE 80S. THICKNESSES ARE NOTICEABLY LOWER
ACROSS THE AREA, GIVEN EXPECTED CLOUDS, RAIN CHANCES, AND SLIGHTLY
BETTER COLD AIR ADVECTION IN NORTHWEST SURFACE FLOW.
&&

.AVIATION (18Z TAF UPDATE)...
ISSUED AT 105 PM EDT WED JUN 26 2013

AN UPPER LEVEL DISTURBANCE MOVING FROM ILLINOIS TO INDIANA THIS
AFTERNOON AND EVENING IS EXPECTED TO SPARK THUNDERSTORMS OUT AHEAD
OF IT.  SOME STORMS HAVE ALREADY DEVELOPED OVER SOUTHEAST ILLINOIS
AND ARE PUSHING GENERALLY SOUTHEASTWARD.  WILL USE RADAR TO TIME
THOSE STORMS INTO SDF, THOUGH THERE IS A POSSIBILITY THAT THE WORST
OF THEM MAY EVADE SDF TO THE SOUTH.  FOR LEX AND BWG WILL SIMPLY GO
WITH THE MOST LIKELY TIME OF THE BEST INSTABILITY THIS AFTERNOON AND
EVENING.

SHOWERS AND THUNDERSTORMS WILL LINGER THROUGH THE EVENING HOURS
BEFORE FINALLY TAPERING OFF.  IT APPEARS THAT THERE SHOULD BE ENOUGH
WIND AND CLOUD TO PREVENT FOG FROM FORMING IN THE MORNING.

A WEAK COOL FRONT WILL CROSS THE REGION THURSDAY MORNING.  WHILE
ISOLATED SHOWERS MAY ACCOMPANY IT, ITS GREATER IMPACT ON AVIATION
WILL BE TO BRING WINDS AROUND TO THE WNW, AND PERHAPS GET A LITTLE
GUSTY BY AFTERNOON.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ076>079-083-084-
     090>092.

KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ030>037.

SHORT TERM.......13
LONG TERM........WFO PAH
AVIATION.........13
Hazardous weather outlook, Jun 26, 11:47 AM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1147 AM EDT WED JUN 26 2013

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-271600-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1147 AM EDT WED JUN 26 2013 /1047 AM CDT WED JUN 26 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

GIVEN AMPLE MOISTURE AND EXPECTED HEATING THUNDERSTORMS ARE
FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND
GUSTS AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY TORRENTIAL
RAINS COULD PRODUCE FLASH FLOODING ESPECIALLY IN SOUTHERN INDIANA
AND IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION
THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH
DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE
WEATHER LOOKS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS
AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR
MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES.
FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR
INTREPID SPOTTERS!

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Special weather statement, Jun 26, 11:33 AM EDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1133 AM EDT WED JUN 26 2013

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-262100-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
1133 AM EDT WED JUN 26 2013 /1033 AM CDT WED JUN 26 2013/

...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING...

AN UPPER LEVEL DISTURBANCE MOVING FROM ILLINOIS TO INDIANA WILL
SPARK THUNDERSTORM DEVELOPMENT IN THE OHIO AND TENNESSEE VALLEYS
THIS AFTERNOON AND EVENING. SEVERE STORMS ARE EXPECTED. DAMAGING
WINDS WILL BE THE MAIN THREAT. ISOLATED TORNADOES AND TORRENTIAL
RAINS WILL ALSO BE A CONCERN. LOCAL FLASH FLOODING MAY DEVELOP
UNDER THE STRONGER STORMS...ESPECIALLY OVER SOUTHERN INDIANA AND
NORTHERN KENTUCKY.

LARGE HAIL AND FREQUENT LIGHTNING WILL BE ADDITIONAL POSSIBILITIES.

THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE BETWEEN 4PM AND 10PM.

STAY TUNED TO YOUR LOCAL MEDIA OUTLETS AND NOAA WEATHER RADIO AS
UPDATES OCCUR.

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 1:50 AM EDTSpecial Weather StatementLMKOrange, Washington30 min
Jun 26, 2:18 AM EDTSpecial Weather StatementLMKJefferson, Orange, Scott, Washington32 min
Jun 26, 2:43 AM EDTSpecial Weather StatementLMKClark, Floyd, Jefferson, Scott32 min
Jun 26, 3:17 AM EDTSpecial Weather StatementLMKClark, Floyd28 min
Jun 26, 4:33 AM EDTAreal Flood AdvisoryLMKOrange, Washington3 hr
Jun 26, 1:56 PM EDTFlash Flood WatchLMKClark, Crawford, Dubois, Floyd, Harrison, Jefferson and 3 more14 hr
Jun 26, 2:43 PM EDTSevere Thunderstorm WarningLMKOrange, Washington42 min
Jun 26, 3:17 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange28 min
Jun 26, 3:31 PM EDTSevere Thunderstorm WarningLMKOrange34 min
Jun 26, 3:52 PM EDTFlash Flood WarningLMKOrange3 hr
Jun 26, 3:57 PM EDTAreal Flood AdvisoryLMKWashington3 hr
Jun 26, 4:01 PM EDTSevere Thunderstorm WarningLMKClark, Crawford, Floyd, Harrison, Orange, Washington34 min
Jun 26, 4:12 PM EDTFlash Flood WarningLMKWashington3 hr
Jun 26, 4:30 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison45 min
Jun 26, 4:52 PM EDTAreal Flood AdvisoryLMKClark, Floyd3 hr
Jun 26, 6:55 PM EDTSevere Thunderstorm WarningLMKOrange, Washington30 min
Jun 26, 7:28 PM EDTSevere Thunderstorm WarningLMKDubois32 min
Jun 26, 7:39 PM EDTSpecial Weather StatementLMKCrawford31 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.